# SDR ABXA20121125336

- Difficulty date: November 26, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Part number: 114T412255
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 11 SLAT HAS CORROSION ON STIFFENER INSIDE 625CB COVE PANEL.  REMOVED AND REPLACED CORD SPLICE P/N 114T4122-55.  INSTALLED WITH HI-LOCKS IAW B767 SRM 51-40-02 PARA 7.  ACFT WAS GROUNDED.
